# SDR EE4Y201701192248

- Difficulty date: January 19, 2017
- Submitted: January 19, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N844AU
- Make and model: Boeing 737-400
- Aircraft serial: 25844
- Aircraft time: 54,018 hours, 33,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65458133
- Condition: Cracked
- Location: Bs 332
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE,AT FRAME BS 332.1 BETWEEN STR 13R AND 14R,FASTENER HOLE WITH CRACK INDICATION.
